# SDR SWIA200514480

- Difficulty date: January 30, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 4,911 hours, 4,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CEILING LEVEL EMERGENCY FLOODLIGHT INOPERATIVE.  RELAMPED NR 2 CEILING LEVEL EMERGENCY LIGHT, OPERATIONAL CHECK GOOD.
